# SDR AALA20130516007

- Difficulty date: May 16, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- Aircraft time: 69,719 hours, 36,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FROM STATIONS 496 TO 500 BETWEEN STRINGERS 28 AND 29 LEFT HAD IMPACT DAMAGE.  ACCOMPLISHED EXTERNAL DOUBLER REPAIR PER SRM 53-04-03.
